# SDR IPXA2015042188259

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,530 hours, 14,185 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50491
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DECK FLOORBEAM, BS 620, LBL 33 HAS CORROSION.  ACCOMPLISHED FLOORBEAM REPAIR AT STA 620, LBL 33 IAW 757-200PF SRM 53-00-51-28, REPAIR 6, DETAIL III.
